MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUETRACK; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number KIT, TT STARTER NOT FORRETAIL SALE
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Product problem being submitted due to test strips being part of recall: 1052693-06/13/16-001-r strip.Meter and strips were not returned to manufacturer.Customer did not allege a product defect.Root cause: rc-074-manufacturer-processing error.Manufacturer acknowledges the lateness of this report and initiated the necessary corrective action.Manufacturer corrective action number: (b)(4).
 
Event or Problem Description
Mother calling on behalf of customer for assistance with meter and strips.Advised caller that the test strips are expired, and to discard and purchase new track test strips.Customer did not allege a product defect.Customer did not report symptoms.Medical attention with use of product was not reported.The test strips are expired: 09/13/2017.Customer test strips have been affected by the recall.

Brand Name
TRUETRACK
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key12506138
Report Number1000113657-2021-00603
Device Sequence Number16497898
Product Code NBW
UDI-Device Identifier00021292001971
UDI-Public(01)00021292001971
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Remedial Action Recall,Other
Type of Report Initial
Report Date (Section B) 09/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/13/2017
Device Model NumberKIT, TT STARTER NOT FORRETAIL SALE
Device Catalogue NumberA4H01-81
Device Lot NumberRS4631
Was Device Available for Evaluation? No
Distributor Facility Aware Date12/13/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2019
Initial Report FDA Received Date09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1